RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 3, Pages 73–92 (Mi zvmmf2277)  

This article is cited in 1 scientific paper (total in 1 paper)

Grid approximation of parabolic equations with singular initial conditions

G. I. Shishkin

Ekaterinburg

Full text: PDF file (2161 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:3, 341–356

Bibliographic databases:
UDC: 519.633
MSC: Primary 65M12; Secondary 35B25, 65M06
Received: 01.09.1994

Citation: G. I. Shishkin, “Grid approximation of parabolic equations with singular initial conditions”, Zh. Vychisl. Mat. Mat. Fiz., 36:3 (1996), 73–92; Comput. Math. Math. Phys., 36:3 (1996), 341–356

Citation in format AMSBIB
\Bibitem{Shi96}
\by G.~I.~Shishkin
\paper Grid approximation of parabolic equations with singular initial conditions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 3
\pages 73--92
\mathnet{http://mi.mathnet.ru/zvmmf2277}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1382644}
\zmath{https://zbmath.org/?q=an:1159.65344}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 3
\pages 341--356
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VJ69500009}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2277
  • http://mi.mathnet.ru/eng/zvmmf/v36/i3/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Shishkin, “Grid approximation of a singularly perturbed parabolic reaction-diffusion equation with a fast-moving source”, Comput. Math. Math. Phys., 42:6 (2002), 788–801  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:284
    Full text:96
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020